File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Small prime solutions of some additive equations

TitleSmall prime solutions of some additive equations
Authors
Issue Date1991
PublisherSpringer-Verlag Wien. The Journal's web site is located at http://www.springer.at/momath
Citation
Monatshefte Für Mathematik, 1991, v. 111 n. 2, p. 147-169 How to Cite?
AbstractEssentially sharp bounds for small prime solutions pj, qi of the following two different types of equations are obtained. {Mathematical expression} where the two sets of integers, a1,..., a5, b and c1, c2, c3, d satisfy the congruent solubility condition and k≥1 is an integer. These results are comparable with the well-known Meyer theorem on indefinite integral quadratic form and the celebrated Vinogradov three primes theorem. © 1991 Springer-Verlag.
Persistent Identifierhttp://hdl.handle.net/10722/75380
ISSN
2015 Impact Factor: 0.664
2015 SCImago Journal Rankings: 0.795
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLiu, MCen_HK
dc.contributor.authorTsang, KMen_HK
dc.date.accessioned2010-09-06T07:10:34Z-
dc.date.available2010-09-06T07:10:34Z-
dc.date.issued1991en_HK
dc.identifier.citationMonatshefte Für Mathematik, 1991, v. 111 n. 2, p. 147-169en_HK
dc.identifier.issn0026-9255en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75380-
dc.description.abstractEssentially sharp bounds for small prime solutions pj, qi of the following two different types of equations are obtained. {Mathematical expression} where the two sets of integers, a1,..., a5, b and c1, c2, c3, d satisfy the congruent solubility condition and k≥1 is an integer. These results are comparable with the well-known Meyer theorem on indefinite integral quadratic form and the celebrated Vinogradov three primes theorem. © 1991 Springer-Verlag.en_HK
dc.languageengen_HK
dc.publisherSpringer-Verlag Wien. The Journal's web site is located at http://www.springer.at/momathen_HK
dc.relation.ispartofMonatshefte für Mathematiken_HK
dc.titleSmall prime solutions of some additive equationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0026-9255&volume=111&spage=147&epage=169&date=1991&atitle=Small+prime+solutions+of+some+additive+equationsen_HK
dc.identifier.emailLiu, MC: matmcliu@yahoo.comen_HK
dc.identifier.emailTsang, KM: kmtsang@maths.hku.hken_HK
dc.identifier.authorityTsang, KM=rp00793en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/BF01332353en_HK
dc.identifier.scopuseid_2-s2.0-0001470579en_HK
dc.identifier.hkuros36276en_HK
dc.identifier.volume111en_HK
dc.identifier.issue2en_HK
dc.identifier.spage147en_HK
dc.identifier.epage169en_HK
dc.identifier.isiWOS:A1991FK82700006-
dc.publisher.placeAustriaen_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats